# SDR FDEA201208233140

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK L4 BETWEEN FR 42 AND 44 HAS 2 AREAS OF CORROSION APPROX 8 INCHES LONG, REF AMM 53-10-16-6 CORROSION AT TRACK 4L FR 42 TO 44 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED 4L TRACK FR 40 TO 44.5 REDUCTION SPLICE IAW SRM 51-40-21, PARA 6. FABRICATED NEW 4L TRACK IAW DWG A53832020204.   INSTALLED NEW 4L TRACK FR 40 TO 44.5 IAW SRM 51-40-21, PARA 6. REPROTECTED AREAS  SRM 51-21-10 AND 51-75-10.
